# SDR REXA2017120501228

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 23,743 hours, 15,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PAINT NOTICED EMERGENCY LIGHT LENS BEHIND RH SERVICE DOOR DAMAG
ED                                                                    
R AND R EMERGENCY LIGHT LENS IAW AMM 33-51-15 SEE IAC WC#4245 FOR DETA
ILS
